# SDR UIEA2019111505911

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,604 hours, 21,560 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 38861674
- Part serial: 1390
- Condition: Low Torque
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP DUE TO NUMEROUS ECU FAULTS PER POWERPLANT ENGINEERING.( TRANSFERRED TO MDDR 120639 PER MEL 49-11-01A, CAT 'C'.   LP 1223288 - M5: REMOVED AND REPLACED INLET GUIDE VANE ACTUATOR REF B767 AMM 49-52-02, OPS CHECK GOOD. THIS CLEARS DMI 120639. PLACARD REMOVED AND MCC NOTIFIED. )
